# SDR AWXA200301594

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 36,620 hours, 15,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, SHORTLY AFTER TAKEOFF ROLL, EN ROUTE, THE AFT CARGO DOOR INDICATED OPEN, REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE FOUND DOOR SECURED, APPLIED MEL 52-70-01, COND. 8, AND VISUALLY VERIFIED DOOR SECURE. UPON ARRIVAL, MAINTENANCE CLEANED AND LUBRICATED DOOR LATCH MECHANISM, CYCLED DOOR A DOZEN TIMES, DOOR INDICATION WAS GOOD.
